Eye problem ramdev patanjali medicine this question feed

nikhilkadu, 3 October 2016 11:36

I am 22 yr male and having bad eye floaters since 2 months it getting me anxious day by day..though i think about these all day i can not perforrm my regular work . I visited to opthalmologist and he said nothing to worry about but as it comes cintinuosly in my vision ..i cannot stop thinking about it ..please advice me some medicine and yoga therapy to cure it.thank you

More: Eye, Floaters
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Eye floaters are small specks of vitreous that appear in the inner back portion of the eyes. Treatment is not usually required if the symptoms are manageable. The specks usually lie closer to the retina in people younger than 45years. So surgery is not an option in that case and is managed with regular checkups. Please continue to have regular checkups to avoid other complicated conditions.

Ayurvedic medicines like Divya MahaTriphala Ghritand Saptamrit Lauh can be taken for a month and then reviewed. Eye tone eyedrops for Eye disorders can be used as eye drops.

It would be beneficial to wash both your eyes in the morning after filling your mouth with water. This will help to lubricate, clear the eyes and will favor a better vision. Include broccoli, pumpkin, bell peppers, gooseberry, spinach, brussel sprouts and carrots. Reduce excess canned foods, sugar, refined flour, salt and oil. Try to do some eye exercise like closing, opening the eyes and viewing closer and far objects which will help to strengthen the eye muscles. Yogasanas and meditation will be supportive to reduce the stress.

posted by Dr.Ramani on 23 March 2017

Post a Question Or Reply




Related Questions


Eye problem ramdev patanjali medicine

asked by rpsingh7985 on 12 April 2010
hello sir,meri mother ki age 59 years hai. pichle 1 year se u.s.a main hai.u.s.a jane ke baad... Read More

Rasoli under eye

asked by rajeshpatel on 10 June 2015
Hello sir i rajesh patel 37 year old Sir one month se muze eye ke niche ki side pe rasoli... Read More

Isotine Eye Drops side effects

asked by EyeDrops on 13 January 2014
Are there any side effects of using Isotine Eye Drops? is it safe to use as I have heard that... Read More

Eye problem ramdev patanjali medicine

asked by chang bhai on 8 September 2014
Hello sir, i am from bhutan and i have a eye problem since i was a child(may be inborn). i went... Read More
2 replies  -  Eye


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.